T Nation

HPTA Restart Advice - Accutane User


#1

Hey guys, I'm going to be doing a restart with Clomid and nolvdex. Clomid 25,25,25.25 and nolva 40,40,20,20. I have done a restart in the past with only Clomid, and it raised my estrogen through the roof, I got bad sides while on it but it did increase my natural for a good number of years. My bad diet I believe caused it to come back down again. My question is, would adding nolva help to battle sides I got with it? Is there any reason to be adding the nolva? Or could one add arimidex after the restart to stabilize estrogen levels? Again, I have never ran nolva, so I'm curious as to common reactions from it.


#2

Please read the stickies found here: https://forums.t-nation.com/t/about-the-t-replacement-category/38/2?u=ksman

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc
  • HPTA restart

Your high E2 was from too much LH induced by Clomid dose too high for you.
Stacking Clomid+Nolvadex is simply wrong.
When you get high T-->E2 inside the testes, Arimidex/anastrozole cannot manage T-->E2 inside the tests.

Start reading!


#3

I was only on 12.5 mg of Clomid every day. That's the lowest dose I've heard of from anyone, I dunno how my sides were so bad at that dose. This was a protocol from a doctor. After the Clomid for four weeks he put me on arimidex to lower my estrogen.